Research Repository

Inequalities for Dirichlet Series with Positive Terms

Cerone, Pietro and Dragomir, Sever S (2008) Inequalities for Dirichlet Series with Positive Terms. Acta Mathematica Vietnamica, 33 (1). pp. 65-84. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15208, dirichlet series, zeta function, lambda function, discrete inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 03:54
Last Modified: 15 Jan 2019 21:38
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar